# SDR UPS00831708

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FLOORBEAM FS 1660 INBD AFT ENTRY DOOR HAS CORROSION.  FABRICATED REPAIR ANGLE AND FILLER IAW REO G07052.  INSTALLED REPAIR IAW REO G-07052 AND DC8 SRM 51-1-20D.
